Login New user?  
Applied Mathematics & Information Sciences Letters
An International Journal


Volumes > Vol. 4 > No. 3


Characterization of Some Lacunary $\chi^{2}_{A_{uv}}-$ Convergence of Order $\alpha$ with $p-$ Metric Defined by $mn$ Sequence of Moduli Musielak

PP: 119-126
Deepmala Rai, Lakshmi Narayan Mishra, N. Subramanian,
We study some connections between lacunary strong $\chi^{2}_{A_{uv}}-$convergence with respect to a $mn$ sequence of moduli Musielak and lacunary $\chi^{2}_{A_{uv}}-$ statistical convergence, where $A$ is a sequence of four dimensional matrices $A\left(uv\right)=\left(a_{k_{1}\cdots k_{r}\ell_{1}\cdots \ell_{s}}^{m_{1}\cdots m_{r}n_{1}\cdots n_{s}}\left(uv\right)\right)$ of complex numbers.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved